Join the Discussion on Facebook…Search for Stop Amiodarone and Connect with Others Who Know the Devastating Effects of Amiodarone.
This forum is dedicated to those who have suffered the effects of the drug Amiodarone (also sold as Cordarone and Pacerone). Tragically, many of them have died a very painful deaths as a result of Amiodarone toxicity. For others, while they have survived their lives have drastically been altered as a result of Amiodarone side effects. Amiodarone is a powerful drug that needs to be taken only as a LAST RESORT and under close medical supervision.
Stop Amiodarone Map
If you’ve suffered the effects of Amiodarone, please post a pin.
Why risk taking toxic drugs when there is a permanent surgical cure for a-fib available. Dr. John Sirak is a cardiothoracic surgeon specializing in atrial fibrillation. Patients Andy Miller and Scott Ward have had the procedure and swear by its success. Both Andy and Scott are available for questions regarding their surgery at our Facebook group, Stop Amiodarone. To learn more about Dr. Sirak, check out his profile here.
The Mal Moore Amiodarone Case
Attorney E. Kirk Wood has filed a lawsuit in Alabama on behalf of the Moore family.
My father died January 26, 2007 of intersitial lung disease caused by amiodarone. He thought he had a bad cold and saw his doctor on Friday Nov. 17, 2006. When I saw him just 2 days later, I told him we’re going back to the doctor and I’m going with you. Long story short, he never came home.
He was in ICU for 60 plus days and on a respirator for about 55 of those days. It was a long and tortuous death. My Dad fought like anything but he just couldn’t overcome.
I think of him often and the pain he endured. One thing that really gets me is that the cardiologist didn’t monitor him for this type of outcome. Once he stepped forward with symptoms, they still didn’t get it. Once he was admitted to the hospital they thought he had pneumonia and then TB but they just couldn’t connect the dots to this drug. I find this surprising since if you look the drug up it most certainly is a side effect.
I visited my father every day at UC Davis (except 2) that he was in the hospital. I never saw or heard reports of the prescribing cardiologist (also a UC Davis doctor) coming in or inquiring about is health.
I thought of suing shortly after his death and have the vast majority of his medical records. I even had a lawyer look at them and they agreed it was the drug that did it. However, I was exhausted at the time from not only my father’s ordeal but the fact that my mother had passed only months earlier and so I let the case sit.
As I stated earlier however, I feel bad not only for my father’s suffering but also for the people the will suffer in the future because of this drug.
We need to do something.